# SDR 07FDEA03772

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,282 hours, 8,575 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974219
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON CROSSBEAM FRAME 63 LT, Y1110 AND Y1160 IN AFT CARGO   COMPARTMENT FLOOR STRUCTURE.  CROSSBEAM SPLICE REPAIR PERFORMED IAW SRM 53-10-15/FIG 207.
